# SDR DALA1307606707

- Difficulty date: March 8, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 43,580 hours, 16,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324 Rbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STRUCTURE BS 324 RBL1 HAS CORROSION.   ACCOMPLISHED REPAIR IAW SRM 53-10-08, FIG 201, REPAIR 2. (TO 53-10-08)
